| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Skin Irritation (2076)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).Concomitant medical products: medical product: oxford uni twin-peg femoral lg cocr lrg catalog #: 166943 lot :j3774095.Medical product: oxf uni tib tray sz c rm pma catalog #: 154723 lot #: 3876563.Associated product: cmt cmw t.2 sans antibiotique catalog #:3322020 lot #: 8751042.Device evaluated by manufacturer? remains implanted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00809, 3002806535-2019-00810.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
Event or Problem Description
It was reported by the hospital that eczema developed on a patient following implantation of an oxford right knee prosthesis.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.